# SDR HEEA0010184

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Condition: Sticks
- Location: Eng Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR STICKS UP TO 30%.
